# SDR AALA960940

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3920342503
- Condition: Cracked
- Location: Ws 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 INCH FITTING ON UPPER FORWARD LEFT SIDE OF WING SPAR IS CRACK VERT AT RADIUS.  E58 1780872 REPLACED FITTING AND SHIM TO FIT USING GENERAL PROCEDURES SRM 51-10.  (M)
